# SDR SWIA201125937

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 18,091 hours, 11,300 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT THRUST MOUNT HAS CORROSION ON THE BALL END.  (ENGINE CHANGE)  REPLACED RT ENGINE AFT THRUST MOUNT ASSEMBLY.
